Facebook Pixel
EmpowHER Guest

Black patch marks on my face

By Anonymous April 21, 2013 - 7:39pm
Rate This

I have pimple marks on my face.As suggested by doctor i have used Melalite cream on my face.I have used only for one night but that left some thick black marks on my face.Could you please suggest something that i can get rid of these marks.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  You will need to let your doctor know the reaction the cream caused on your face.  It's best to see a specialist such as a dermatologist, that will be able to find the right treatment for you.



April 22, 2013 - 3:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Checklists

Acne Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!